The fractional arboricity of a digraph , denoted by , is defined as $\gamma(D)= \max_{H \subseteq D, |V(H)| >1} \frac {|A(H)|} {|V(H)|-1}$. Frank in [Covering branching, Acta Scientiarum Mathematicarum (Szeged) 41 (1979), 77-81] proved that a digraph decomposes into branchings, if and only if and . In this paper, we study digraph analogues for the Nine Dragon Tree Conjecture. We conjecture that, for positive integers and , if is a digraph with and , then decomposes into branchings with . This conjecture, if true, is a refinement of Frank’s characterization. A series of acyclic bipartite digraphs is also presented to show the bound of given in the conjecture is best possible. We prove our conjecture for the cases . As more evidence to support our conjecture, we prove that if is a digraph with the maximum average degree and , then decomposes into pseudo-branchings $C_{1}, \ldots, C_{k}, C_{k+1}\Delta^{+}(C_{k+1}) \leq d$.

生成讲解博客的中文版本

生成AI智能校验的中文版本